Illinois Journal of Mathematics

Formal and coformal spaces

Joseph Neisendorfer and Timothy Miller

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 4 (1978), 565-580.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048467

Mathematical Reviews number (MathSciNet)
MR0500938

Zentralblatt MATH identifier
0396.55011

Subjects
Primary: 55D99

Citation

Neisendorfer, Joseph; Miller, Timothy. Formal and coformal spaces. Illinois J. Math. 22 (1978), no. 4, 565--580. https://projecteuclid.org/euclid.ijm/1256048467


Export citation